# SDR CALA2022091202334

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A300*
- Aircraft serial: 1508
- Aircraft time: 60,736 hours, 26,177 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: D5348008225200
- Condition: None
- Location: Fr 66&68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF INSP EA 5340-01724 REV C, REJECTABLE HOLE INDICATTIONS FOR ALL HOLES FOR DOOR STOP #1-7 ON LH FR 66 AND FR68. STOP HOLES PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01327. ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5341-01327. ON OR BEFORE MARCH 5, 2023, PERFORM AN INSPECTION OF LH FR 66 &68 DOOR CARRY APPROVED PER ECRA 5341-01327, CARRY APPROVED PER ECRA TOMC-APPROVAL FROM SC1ELBYC COMMENT 5341-01327. ON OR BEFORE MARCH 5, 2023, PERFORM AN INSPECTION OF THE FR66 & FR68 DOOR STOP HOLES PER PART 2 OF THE LATEST REVISION OF ECRA 5341-01327. NOTE: COMPLETE ECRA CANNOT BE ATTACHED DUE TO FILE SIZE. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE. SEE ST ENGINEERING NON ROUTINES 34488 &34490 FOR PART 1 INTERIM REPAIR DETAILS ADD EMP:V935774
